# SDR ASAA2025102961942

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 67,989 hours, 20,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048401
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT PLASTIC SIGN MISSING. GROUNDED - YES. INSATALLED AFT GALLEY EXIT SIGN LENS REF AMM 33-51-01. AND ACCOMPLISHED EMERGENCY LIGHTS TEST REF TASK 33-51-00-720-8001, TEST PASSED.
